MathSciNet Relay Station
MathSciNet bibliographic data
MR524754 42B20 (47G05)
Janson, Svante Mean oscillation and commutators of singular integral operators. Ark. Mat. 16 (1978), no. 2, 263–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement